# SDR 9802849965

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Condition: Blown
- Location: Lt Heat Exchange
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO JAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT HEAT EXCHANGER SLEEVE BLOWN AND PERI SEALS MISSING.  REPLACED SLEEVE AND SEALS, LEAK AND OPERATIONAL CHECK WAS NORMAL.
